# SDR DALA2017100607321

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 74,790 hours, 20,800 cycles
- Engine: Pwa PW2037
- Engine time: 54,580 hours, 15,864 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: O

## Discrepancy

REACHING FL390, AFTER LEVEL OFF,  LEFT ENGINE EXPERIENCED TWO SEPARATE THRUST REDUCTIONS WITH ACCOMPANYING AIRCRAFT VIBRATIONS.  AFTER EACH SEPARATE REDUCTION & VIBRATION, THE ENGINE RECOVERED NORMAL OPS.  NO LIMIT EXCEEDED AND MC NOTIFIED. COMPLETED QRH PROCEDURE FOR ENGINE LIMIT,  SURGE, & STALL.   REMOVED AND REPLACED THE FUEL CONTROL AND PERFORMED ENGINE RUN, NO LEAKS AND OPS CHECK NORMAL IAW  AMM 73-21.  REPLACED EEC PT2/TT2 PROBE IAW AMM 73-21. AND PERFORMED HIGH POWER RUN, OPS CHECKED NORMAL.
